Here’s What Happened When A Man Took A Whole Bottle Of Viagra At Once

A new medical case study, reported in the JAMA Ophthalmology this week, tells the story of a boy who drank a whole bottle of liquid sildenafil – the active ingredient in those famous little blue capsules, Viagra.

It didn’t terminate well.

The 50 -something-year old person drank a 30 -milliliter bottle of liquid sildenafil, around 10 periods the recommended dosage. Strangely enough, his symptoms mainly affected his eyesight and eyes( although we’re pretty sure the high dose also had another influence, which isn’t mentioned in the case study ).

Doctors treating “the mens” at Massachusetts Eye and Ear Infirmary in Boston reported that he was suffering from “debilitating nighttime blindness” and extreme sensitivity to illuminate. Most peculiarly of all, he started to experience a doughnut-shaped vision in the center of eyesight. His initial symptoms started to clear up, however, the strange doughnut-shape remained.

A series of optical tests showed that individual patients had a retinal disruption in both of eyes. It’s not crystal clear what made this, however, it might have been caused the effect of viagra on his eye’s blood vessels. Viagra( or its active ingredient sildenafil) works by distending the blood vessels of the penis causing blood to rush in. Indeed, Viagra was first developed to treat high blood pressure and angina, a chest pain associated with coronary heart disease. It’s possible that the strong dosage of sildenafil caused the blood vessels of his eye to dilate too quickly or too strongly, causing damage.

Unfortunately, medical doctors told Live Science that boy did not return to the hospital for his follow-up appointment, so it’s unknown if or how his circumstance resolved.

This is not the first examine that’s highlight how too much erectile dysfunction drug can be achieved through problems with eyesight. As reported in another journal Retinal Suit and Brief Reports last year, a 31 -year-old man drunk liquid viagra straight-out from the bottle. His high dose induced him to watch multicolored flashings and, just like this case study, he became extremely sensitive to light.

Moral of the story: simply take the recommended dosage of any medicine. Failing that, just don’t drink a whole bottle of liquid viagra in one.

Read more: https :// www.iflscience.com/ health-and-medicine/ heres-what-happened-when-a-man-took-a-whole-bottle-of-viagra-at-once- /

Author: Moderator

Leave a Reply

Your email address will not be published.